| Model Number |
2110 |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
One device was received for evaluation.Visual inspection was performed.Functional testing noted a faulty downstream occlusion sensor.The sensor was replaced.The device then passed all testing criteria.The service history review had no indication that the complaint was related to a service of the device within the review period.
Event or Problem Description
It was reported that the device was alarming "cassette not attached properly.Reattach cassette".There was no reported patient involvement.The device evaluation noted a faulty downstream occlusion sensor.